A theorem on surfaces with a closed boundary.

Chuan-Chih Hsiung

Mathematische Zeitschrift (1956)

  • Volume: 64, page 41-46
  • ISSN: 0025-5874; 1432-1823

How to cite


Hsiung, Chuan-Chih. "A theorem on surfaces with a closed boundary.." Mathematische Zeitschrift 64 (1956): 41-46. <http://eudml.org/doc/169552>.

author = {Hsiung, Chuan-Chih},
journal = {Mathematische Zeitschrift},
keywords = {differential geometry Euclidean spaces},
pages = {41-46},
title = {A theorem on surfaces with a closed boundary.},
url = {http://eudml.org/doc/169552},
volume = {64},
year = {1956},

AU - Hsiung, Chuan-Chih
TI - A theorem on surfaces with a closed boundary.
JO - Mathematische Zeitschrift
PY - 1956
VL - 64
SP - 41
EP - 46
KW - differential geometry Euclidean spaces
UR - http://eudml.org/doc/169552
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.